# SDR DALA2024021402134

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 61-63 S41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION STRINGER 41R LOCATED BTW FR 61 TO FR 63 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41R LOCATED BTW FR 60 TO FR 64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0200560)
